Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalized eigenvectors and separation of variables


Author: Maurice Machover
Journal: Trans. Amer. Math. Soc. 115 (1965), 505-524
MSC: Primary 35.75
MathSciNet review: 0194740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0194740-3
PII: S 0002-9947(1965)0194740-3
Article copyright: © Copyright 1965 American Mathematical Society